# SDR VNAA2016091800023

- Difficulty date: September 18, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- System (JASC): 2710 · Aileron Control System
- Part: Control System
- Condition: Stiff
- Location: Aileron
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AILERONS ARE HARD TO MOVE, FEEL INDENTS.   MECHANICS TROUBLESHOT LEFT AND RIGHT HAND FORWARD FUEL QUADRANTS, NO DEFECTS NOTED. INSPECTED RIGHT HAND REAR FUEL QUADREANT AND FOUND BUSHING OUT OF ROUND AT APPROX 45 DEGREES FULL RIGHT AILERON MOVEMENT. TECHNICIANS CORRECTED THE BUSHING AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
